# SDR GUU2003F00001

- Difficulty date: December 9, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3044800
- Condition: Failed
- Location: Left
- Part time: 14,257 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, HEARD A LOUD THUMP FROM LT ENGINE.  ABORTED TAKE OFF.  DETERMINED LT POWER SECTION SEIZED.  REMOVED AND REPLACED LT ENGINE ASSEMBLY AND ROUTED FAILED UNIT FOR FURTHER ANALYSIS AND REPAIR.
